# SDR AU990686

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft Lobe
- Part number: 294573R
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE MAIN TUNNEL DIMENSIONS OUT OF LIMITS.  CAMSHAFT LOBE CRACKED.
